# SDR WWMA9700138

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED POOR BRAKING ACTION WITH HEAVY FOOT PRESSURE REQUIRED.  DURING STATIC TEST AFTER LANDING BRAKES WERE UNABLE TO HOLD AT 50 PERCENT ENGINE POWER.  MAINTENANCE PERFORMED FULL POWER RUNS WITH NO DISCREPANCIES NOTED, COULD NOT DUPLICATE PROBLEM.
